Estimates for Growth of Derivatives of Analytic Functions Along the Radius

Authors

  • O. M. Piddubnyi

Abstract

We study the radial boundary behavior of functions analytic in a unit disk of the complex plane.

Published

25.10.2013

Issue

Section

Short communications

How to Cite

Piddubnyi, O. M. “Estimates for Growth of Derivatives of Analytic Functions Along the Radius”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 10, Oct. 2013, pp. 1420–1426, https://umj.imath.kiev.ua/index.php/umj/article/view/2519.